# SDR SWIA200921997

- Difficulty date: July 12, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 13,897 hours, 11,845 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6509, ONE EMERGENCY LIGHT IN CABIN CEILING INOP.  RELAMPED.
